# SDR 95ZZZX7017

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1040W
- Make and model: Cessna 208B
- Aircraft serial: 208B0336
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 1520024
- Condition: Failed
- Location: Lt Strobe
- Part time: 1,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NON-FUNCTIONING LEFT WING STROBE.  INVESTIGATION FOUND BURNED FLASH TUBE.  TUBE RELACED WITH NEW, UNIT STILL WOULD NOT OPERATE.  POWER SUPPLY WAS REMOVED FROM WING, CONNECTORS AND WIRING INSPECTED FOR SECURITY AND CONDITION.  ALL SATISFACTORY.  POWER SUPPLY WAS REINSTALLED, AND FUNCTION CHECK FAILED AGAIN.  POWER SUPPLY REPLACED WITH REMANUFACTURED UNIT.  ALL CHECKS OK.
